# SDR SWIA202055973

- Difficulty date: November 30, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Landing
- Condition: Cracked
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT ENG LOWER TRANS COWL LATCH DOOR LANDING CRACKED. (MARKED)   (C-CHECK) RO 2/5/2021   REMOVED AND INSTALLED NEW LATCH COAMING REF  BOMBARDIER REO 670-54-21-1207 REV A, DATED 2015-08-27.   / COMPLIED WITH 51-900-1002-SKY
